# SDR 2009FA0000107

- Difficulty date: February 12, 2009
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N425TB
- Make and model: Cessna 425
- Aircraft serial: 4250068
- Aircraft time: 6,215 hours, 5,474 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 081135010
- Condition: Corroded
- Location: Lt Wing
- Part time: 6,215 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUSLY REPORTED IAW INSTRUCTIONS BY MFG SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  THE LT WING LWR FWD ATTACH FITTING PN 0811350-10 FAILED NDT INSPECTION.  REPLACED WING FITTING.
